Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 43, NWS Milwaukee, WI

April 29, 2021

NWS Milwaukee, WI issued this small craft advisory at Apr 29, 2021, 9:04 PM CDT. It took effect at Apr 30, 2021, 5:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2021, 9:04 PM CDT (02:04 UTC)
In effect from
Apr 30, 2021, 5:00 AM CDT
Expired
Apr 30, 2021, 2:00 PM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

898 
WHUS73 KMKX 300204
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
904 PM CDT Thu Apr 29 2021

LMZ643>646-301015-
/O.NEW.KMKX.SC.Y.0043.210430T1000Z-210430T1700Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
904 PM CDT Thu Apr 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO NOON CDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, gusty north to northwest
  winds 10 to 20 knots with gusts to 25 knots are expected to 
  develop late tonight and continue into Friday morning. A Gale 
  Watch is in effect on Saturday when southwest winds will 
  increase to 15 to 25 knots with gusts up to 35 knots will be 
  possible. Waves will increase to 2 to 4 feet. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, from 5 AM to noon CDT 
  Friday. For the Gale Watch, from Saturday morning through 
  Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-673-675-777-779-874-876-878-301015-
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
904 PM CDT Thu Apr 29 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt are
  possible on Saturday along with waves building to 5 to 8 ft 
  possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
Kavinsky
3 follow-up statements
387 
WHUS73 KMKX 300737
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
237 AM CDT Fri Apr 30 2021

LMZ643>646-301545-
/O.CON.KMKX.SC.Y.0043.210430T1000Z-210430T1700Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
237 AM CDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, gusty north to northwest
  winds 10 to 20 knots with gusts to 25 knots are expected to
  develop late tonight and continue into Friday morning. For the
  Gale Watch, southwest winds 15 to 25 kt with gusts up to 35 kt 
  and waves 2 to 4 ft possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, until noon CDT today. For 
  the Gale Watch, from Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ671-872-301545-
/O.EXA.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
237 AM CDT Fri Apr 30 2021

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  waves 6 to 9 ft possible.

* WHERE...Lake Michigan from Port Washington to North Point 
  Light WI 5NM offshore to Mid Lake and Lake Michigan from Grand 
  Haven to Whitehall MI 5NM offshore to Mid Lake.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-673-675-777-779-874-876-878-301545-
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
237 AM CDT Fri Apr 30 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  waves 5 to 8 ft possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
237 
WHUS73 KMKX 301453
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
953 AM CDT Fri Apr 30 2021

LMZ643>646-302300-
/O.CON.KMKX.SC.Y.0043.000000T0000Z-210430T1700Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
953 AM CDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, gusty north to northwest 
  winds 10 to 20 knots with gusts to 25 knots are expected to 
  develop late tonight and continue into Friday morning. For the 
  Gale Watch, southwest winds 15 to 25 kt with gusts up to 35 kt 
  and waves 2 to 4 ft possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, until noon CDT today. For 
  the Gale Watch, from Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-671-673-675-777-779-872-874-876-878-302300-
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
953 AM CDT Fri Apr 30 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  waves 5 to 8 ft possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
486 
WHUS73 KMKX 301644
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1144 AM CDT Fri Apr 30 2021

LMZ643-644-010045-
/O.EXP.KMKX.SC.Y.0043.000000T0000Z-210430T1700Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
1144 AM CDT Fri Apr 30 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 35 kt and 
  waves 2 to 5 ft possible.

* WHERE...The Small Craft Advisory will be allowed to expire from
  Sheboygan down to the North Point Light. A Gale Watch still
  remains in effect for these zones.

* WHEN...For the Small Craft Advisory, until noon CDT today. For 
  the Gale Watch, from Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ645-646-010045-
/O.EXT.KMKX.SC.Y.0043.000000T0000Z-210430T1900Z/
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1144 AM CDT Fri Apr 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...For the Small Craft Advisory, gusty north to northwest 
  winds 10 to 20 knots with gusts to 25 knots are expected to 
  develop late tonight and continue into Friday morning. For the 
  Gale Watch, southwest winds 15 to 25 kt with gusts up to 35 kt 
  and waves 2 to 4 ft possible.

* WHERE...The Small Craft Advisory has been extended for areas
  between North Point Light to Winthrop Harbor. A Gale Watch 
  still remains in effect for these zones as well.

* WHEN...For the Small Craft Advisory, until 2 PM CDT this 
  afternoon. For the Gale Watch, from Saturday morning through 
  Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-671-673-675-777-779-872-874-876-878-010045-
/O.CON.KMKX.GL.A.0010.210501T1500Z-210502T0200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1144 AM CDT Fri Apr 30 2021

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  waves 5 to 8 ft possible.

* WHERE...Southern Third of the Open Waters of Lake Michigan.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:50 PM CDT, 5 hours 14 minutes earlier.

Area forecast discussion, Apr 29, 3:50 PM CDT, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
350 PM CDT Thu Apr 29 2021

.SHORT TERM...
(Issued 350 PM CDT Thu Apr 29 2021)

Tonight through Friday night:

The mid level wave and cold front has begun to move through
Wisconsin this afternoon. Showers and thunderstorms have begun
developing along the cold front. There is some decent low level
lapse rates and some limited convective potential so a few pulse
thunderstorms will be possible through the evening. The scattered
precipitaion will move along the cold front, which should be
clear of southern Wisconsin by tonight.

Cold air advection will increase behind the front and high
pressure will begin to move into the Great Lakes Region tonight.
Skies will clear and the wind will shift from northwesterly to
southeasterly as the sfc high pressure passes over Wisconsin
Friday night.

Gehring

&&

.LONG TERM...
(Issued 350 PM CDT Thu Apr 29 2021)

Saturday through Thursday:

A strong wave of low pressure will move across the nrn Great Lakes
Sat-Sat eve, which will produce windy conditions over srn WI. Swly
winds will gust to 30-45 mph with a potential Wind Advisory needed
over se WI. The breezy winds, strong warm advection and thermal
ridge, will boost high temps into the lower 80s including the lake
front. A cold front extending from the low will then stall over
central WI for Saturday night into Sunday evening. Thus, srn WI
will remain in the warm sector for Sunday, but with possibly more
clouds. High temps in the 70s, but cannot rule out 80 degrees in
the far south. A wave of low pressure and a vort max or two will
then move across srn WI Sunday night into Monday. There is
uncertainty with the timing and overall evolution of the pressure
wave and disturbances aloft, but enough confidence for likely
showers and sct tstorms.

Weak high pressure will then settle into the vicinity of srn WI
for Tue-Wed. A digging upper trough may then approach the region
for Thu-Thu nt.

Gehring

&&

.AVIATION...
(Issued 350 PM CDT Thu Apr 29 2021)

VFR conditions tnt-Fri nt. High based scattered showers and
isolated tstorms will move across srn WI into the early evening.
Gusty nwly sfc winds will subside with sunset.

Patterson

&&

.MARINE...
(Issued 350 PM CDT Thu Apr 29 2021)

A Gale Watch has been issued for the southern one third of Lake
MI, and the nearshore waters from Sheboygan to Winthrop Harbor,
IL for late Saturday morning into the early evening for the
potential for southwesterly gales. This is due to a strong wave of
low pressure moving across the nrn Great Lakes.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ080-LMZ643-LMZ644-LMZ645-LMZ646-LMZ673-LMZ675-
     LMZ777-LMZ779-LMZ874-LMZ876-LMZ878...10 AM Saturday to 9 PM
     Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 29, 7:17 PM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
717 PM CDT Thu Apr 29 2021

WIZ046-047-051-052-056>060-062>072-010030-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
717 PM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a slight chance of thunderstorms Sunday afternoon and
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-010030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
717 PM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A period of gusty northwest winds will approach Small Craft
Advisory levels this evening, and again late tonight. A few gusts
to 25 knots are possible.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Gusty north to northwest winds will approach Small Craft Advisory
levels Friday morning. A few gusts to 25 knots will be possible.

Gusty southwest winds may bring Small Craft Advisory conditions
Saturday into Saturday night.

There is a slight chance of thunderstorms Saturday evening and
again Sunday afternoon and night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-010030-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
717 PM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

A Gale Watch is in effect across the southern third of the lake
for gusty southwest winds Saturday into Saturday night.

There is a slight chance of thunderstorms Saturday afternoon and
evening and again Sunday night.

www.weather.gov/mkx

Kavinsky

In the hours before

Special weather statement, Apr 29, 4:41 PM CDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
441 PM CDT Thu Apr 29 2021

WIZ051-052-058>060-065-066-292215-
Dodge-Waukesha-Milwaukee-Sheboygan-Washington-Ozaukee-Fond Du Lac-

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT OZAUKEE...NORTHERN
MILWAUKEE...SOUTHEASTERN FOND DU LAC...NORTHEASTERN WAUKESHA...
WASHINGTON...EASTERN DODGE AND SOUTHWESTERN SHEBOYGAN COUNTIES...

At 440 PM CDT, strong thunderstorms were clustered over Horicon,
moving southeast at 40 mph.

Winds of 30 to 45 mph and pea size hail are possible with these
storms.

Locations impacted include...
Milwaukee, Wauwatosa, Menomonee Falls, West Bend, Mequon, Hartford,
Whitefish Bay, Brown Deer, Grafton, Cedarburg, Port Washington,
Sussex, Jackson, Fox Point, Mayville, Slinger, Saukville, Bayside,
Kewaskum and Horicon.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4338 8787 4326 8791 4318 8788 4312 8790
      4307 8787 4303 8790 4336 8875 4364 8870
      4356 8779 4349 8779
TIME...MOT...LOC 2140Z 292DEG 36KT 4346 8862

MRC
Special weather statement, Apr 29, 5:10 PM CDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
510 PM CDT Thu Apr 29 2021

WIZ064>066-069>072-292315-
Walworth-Rock-Waukesha-Milwaukee-Racine-Jefferson-Kenosha-

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH 6 PM...

At 508 PM CDT, strong thunderstorms were clustered near Lac La Belle,
or near Watertown, moving southeast at 35 mph.

Winds of 30 to 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, Janesville, West Allis,
Wauwatosa, New Berlin, Brookfield, Beloit, Greenfield, Menomonee
Falls, Oak Creek, Mount Pleasant, Muskego, Watertown, South
Milwaukee, Pleasant Prairie, Cudahy and Antioch.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4250 8936 4285 8919 4285 8901 4320 8901
      4319 8789 4312 8790 4307 8787 4302 8790
      4296 8785 4288 8785 4283 8780 4268 8779
      4261 8782 4249 8780
TIME...MOT...LOC 2208Z 298DEG 29KT 4313 8863

MRC
Special weather statement, Apr 29, 5:49 PM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
549 PM CDT Thu Apr 29 2021

WIZ065-066-071-292315-
Waukesha-Milwaukee-Racine-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...
NORTHEASTERN RACINE AND SOUTHEASTERN WAUKESHA COUNTIES...

At 549 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Whitefish Bay to near New Berlin.
Movement was southeast at 40 mph.

Winds of 40 to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Milwaukee, Racine, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Oak Creek, Mount Pleasant, Muskego, South Milwaukee,
Cudahy, Whitefish Bay, Greendale, Brown Deer, St. Francis, Hales
Corners, Sturtevant, Fox Point and Elm Grove.

LAT...LON 4276 8777 4271 8777 4267 8779 4267 8785
      4290 8829 4318 8795 4316 8788 4312 8790
      4310 8787 4307 8787 4305 8789 4302 8790
      4296 8785 4288 8785 4285 8783 4278 8775
TIME...MOT...LOC 2249Z 297DEG 35KT 4312 8791 4294 8817

KAVINSKY
Local storm report, Apr 29, 6:24 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
624 PM CDT THU APR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND GST     2 S PEWAUKEE            43.05N 88.25W
04/29/2021  M53 MPH          WAUKESHA           WI   AWOS

            AWOS STATION KUES WAUKESHA AIRPORT.

0455 PM     TSTM WND GST     3 ENE MONROE            42.62N 89.60W
04/29/2021  M52 MPH          GREEN              WI   AWOS

            AWOS STATION KEFT MONROE.

0545 PM     TSTM WND GST     2 ENE BUTLER            43.12N 88.03W
04/29/2021  M45 MPH          MILWAUKEE          WI   AWOS

            AWOS STATION KMWC MILWAUKEE LAWREN.

&&
Special weather statement, Apr 29, 6:30 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
630 PM CDT Thu Apr 29 2021

WIZ072-300000-
Kenosha-

...SHOWERS WITH GUSTY WINDS WILL AFFECT KENOSHA COUNTY...

At 629 PM CDT, an area of showers was located over Pleasant Prairie,
moving southeast at 40 mph.

Winds of 40 to 50 mph are possible with these showers.

Locations impacted include...
Kenosha, Pleasant Prairie, Paddock Lake, Camp Lake, Winthrop Harbor,
Wheatland, Silver Lake, Salem, Bristol, Paris, Brighton and Somers.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4261 8823 4261 8819 4265 8819 4267 8816
      4267 8787 4266 8781 4261 8782 4259 8781
      4252 8781 4249 8780 4250 8816
TIME...MOT...LOC 2329Z 300DEG 35KT 4252 8791

MRC
Local storm report, Apr 29, 6:51 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
651 PM CDT THU APR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     MUSKEGO                 42.89N 88.12W
04/29/2021                   WAUKESHA           WI   BROADCAST MEDIA

            A BOAT LIFT IN MUSKEGO FLIPPED OVER.
            ESTIMATED WINDS UP TO 50 MPH. REPORT RELAYED
            VIA SOCIAL MEDIA FROM CBS58.

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:48 PM CDTGale WarningMKX29 hr
Apr 30, 2:49 PM CDTWind AdvisoryMKXDane, Dodge, Fond du Lac, Green, Jefferson, Kenosha and 8 more28 hr
Apr 30, 3:02 PM CDTFire Weather WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more13 hr

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.